# SDR FDEA201304020712

- Difficulty date: April 2, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 47,592 hours, 23,420 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5711211620190
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING WC E6-5310-7-5020 A PT2, FOUND FR 43 SHEAR TIE HAS SHORT E.D.  REMOVED AND REPLACED  IAW SRM 51-72-10 AND  DWG 57112116
